# SDR SWAA2024030541562

- Difficulty date: January 16, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38110
- Aircraft time: 39,957 hours, 18,565 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 987 Rbl 42
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR STRUCTURE WITH CORROSION AT STA 986.5+6 RBL 42.<[01] REMOVED AND REPLACED SUPPORT BRACKET AT AFT WET AREA FLOOR STRUCTURE AT STA 986.5+6 RBL 42 AS-PER SRM 51-40-02-02-0G;[02] VERIFIED STEP 1
